ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

An example of one-step MLE-process in volatility estimation problem

Gasparyan, S. B. and Kutoyants, Yu. A. (2015) An example of one-step MLE-process in volatility estimation problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 71-76. ISSN 00002-3043

[img] PDF
Download (783Kb)

    Abstract

    We consider the problem of construction of asymptotically efficient estimator for Pearson diffusion with unknown parameter in the volitility coefficient.

    Item Type: Article
    Uncontrolled Keywords: one-step MLE-process, asymptotic efficiency, volatility estimation, high frequency
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 02 Jul 2015 10:24
    Last Modified: 02 Jul 2015 10:24
    URI: http://mathematics.asj-oa.am/id/eprint/2457

    Actions (login required)

    View Item